# SDR ASAA2019103081170

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 22,993 hours, 7,405 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE CA FMC FAIL - CAME BACK ON BEFORE QRH COMPLETED. OPERATION NORMAL. GROUNDED - YES. PERFORMED FMC RESET PER FIM 34-61 TASK 836. ETOPS GROUND VERIFICATION NORMAL. A/C OK FOR SERVICE.
